M father is 57year old and is diabetic for around 12years
he was taking metformin hcl 500mg till december last year when he was sick and doctor told to get it tested again
morning fasting was around 170mg/dl and 2h postmeal 260
doctor prescribed mixtard 30 penfill 28unit morning 20 unit night before meal
metformin 850mg after breakfast and dinner not at lunch
last fasting reading around month ago was 100mg-dl
now he wanna stop the insulin and check if he require insulin or its ok without insulin....can he leave suddenly or dropping it by units
2ndly..he now get ill early with cough and fever. what to do about it
and he has pain in legs and feet sometimes.. should he take methycobal tablets as he been diabetic for 12 years or so and it cause neuropathy, if he should then how much dose
Your father should not make any changes to his medicines without speaking to his doctor. If there are changes he wants to make, his doctor will be able to help him to understand what effect the changes will have taking into consideration all of his urgent medications and his medical history.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.